# SDR CALA2014071591471

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 98,026 hours, 11,687 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR AT FUSELAGE SKIN STATION 2614 - 2624 STRINGER 1R  - 3R.  SKIN WEAR DEPTH MAX 0.025 INCHES EXCEEDS MAX ALLOWABLE LIMITS.  REPAIR ACCOMPLISHED IAW ECRA 5331-01902 PART 1.  HFEC INSPECT ALL EXISTING HOLES IN REPAIR AREA, NO CRACKS NOTED.  NDT INSPECTION ACCOMPLISHED.
